Altmetric

Ricci flows connecting Taub–Bolt and Taub–NUT metrics

File Description SizeFormat 
0706.1694v1.pdfAccepted version195.13 kBAdobe PDFView/Open
Title: Ricci flows connecting Taub–Bolt and Taub–NUT metrics
Authors: Holzegel, G
Schmelzer, T
Warnick, C
Item Type: Journal Article
Issue Date: 27-Nov-2007
Date of Acceptance: 26-Oct-2007
URI: http://hdl.handle.net/10044/1/32547
DOI: http://dx.doi.org/10.1088/0264-9381/24/24/004
ISSN: 1361-6382
Publisher: IOP Publishing
Start Page: 6201
End Page: 6217
Journal / Book Title: Classical and Quantum Gravity
Volume: 24
Issue: 24
Copyright Statement: © 2007 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Classical and Quantum Gravity. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at http://dx.doi.org/10.1088/0264-9381/24/24/004
Keywords: Science & Technology
Physical Sciences
Astronomy & Astrophysics
Physics, Multidisciplinary
Physics, Particles & Fields
Physics
ASTRONOMY & ASTROPHYSICS
PHYSICS, MULTIDISCIPLINARY
PHYSICS, PARTICLES & FIELDS
SEMICLASSICAL STABILITY
Nuclear & Particles Physics
02 Physical Sciences
01 Mathematical Sciences
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx